By Topic

Radiation Resistance of a Two-Wire Line

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
James E. Storer ; Electronic Research Laboratory, Harvard University, Cambridge, Mass. ; Ronold King

A general formula for the radiation resistance of a two-wire line is derived by means of a Poynting vector integration over a large sphere. The result is shown to be in agreement with that computed by other techniques. Formulas for the useful special cases of a lossless system and a nonresonant line are presented.

Published in:

Proceedings of the IRE  (Volume:39 ,  Issue: 11 )